World Journal of Modeling and Simulaton, Volume (4), No (2), Year (2008-1) , Pages (83-93)

Title : ( Strong approximation of stochastic differential equations with Runge-Kutta methods )

Authors: Ali Reza Soheili , M. Namjoo ,

Citation: BibTeX | EndNote

In this paper, we describe stochastic Runge–Kutta (SRK) methods with strong order 1.0 for strong solutions of Stratonovich stochastic differential equations (SDEs) which was first introduced by Burrage and Burrage in 1996. In particular, three new SRK methods with strong order 1.0 are constructed. They are an explicit two–stage method, an explicit three–stage method with minimum principal error coefficients and an implicit three–stage method with minimum principal error coefficients. Numerical results for two test problems with our methods and Burrage’s method and Platen method will be compared.

Keywords

, stochastic differential equations, strong approximation, rooted trees theory, Runge–Kutta
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016053,
author = {Soheili, Ali Reza and M. Namjoo},
title = {Strong approximation of stochastic differential equations with Runge-Kutta methods},
journal = {World Journal of Modeling and Simulaton},
year = {2008},
volume = {4},
number = {2},
month = {January},
issn = {1746-7233},
pages = {83--93},
numpages = {10},
keywords = {stochastic differential equations; strong approximation; rooted trees theory; Runge–Kutta methods},
}

[Download]

%0 Journal Article
%T Strong approximation of stochastic differential equations with Runge-Kutta methods
%A Soheili, Ali Reza
%A M. Namjoo
%J World Journal of Modeling and Simulaton
%@ 1746-7233
%D 2008

[Download]